# SDR CALA2008112401095

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 34,016 hours, 5,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - BS 325 LBL 27- LBL 60 FLOOR SUPPORT FOUND CORRODED.  CABIN BS 325 LBL 16- LBL 62 FLOORBEAM SUPPORT REPAIRED PER SRM 53-00-51 REPAIR 1, FIG 201.  HFEC NO CRACK FOUND.
